Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 14, 2016Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 4:17 PM EDT for Gordon County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 4:17 PM EDT (20:17 UTC)
Expired
Jun 14, 2016, 4:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Gordon County, GA

The radar

The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

991 
WWUS82 KFFC 142017
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 14 2016
 
GAZ012-142045-
GORDON GA-
417 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 445
PM EDT...

AT 417 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF CALHOUN...
MOVING NORTHEAST AT 10 MPH.

  HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAIRMOUNT...RANGER...REDBUD...SONORAVILLE...OAKMAN AND AUDUBON. 

LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
      3458 8468 3458 8465 3448 8466 3446 8465
      3441 8468 3441 8473 3440 8473 3440 8490
      3461 8481 3461 8475 3462 8474
TIME...MOT...LOC 2017Z 217DEG 8KT 3446 8480 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:33 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 14, 2:33 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
233 PM EDT TUE JUN 14 2016

.SHORT TERM /Tonight through Wednesday Night/...
Convection will continue across the CWA this afternoon and into the
evening hours. Hi-Res models show activity diminishing toward
midnight. The shortwave will move slowly across the CWA tonight and
will need to keep a chance of tsra through out tonight with the
higher pops across extreme north GA. Models differ on location and
intensity of the short wave for Wednesday but all agree that CAPES
increase Wednesday afternoon and with ample instability will
increase pops to likely across the entire CWA by Wednesday
afternoon. Activity will once again diminish during the evening. The
H5 ridge will develop over the middle of the country putting the CWA
in a northwest flow. This will push another short wave into the CWA
late Wednesday night. All models increase CAPES...and with plenty of
energy in the atmosphere will keep chance pops going across the CWA
Wednesday night with the higher pops across north GA closer to the
short wave. Guidance temps have been running 1 to 4 degrees too cool
for max temps and 1 to 2 degrees too cool for min temps. Will adjust
accordingly.

17

.LONG TERM /Thursday through Tuesday/...
Overall long term forecast trends look to be on track. Large
uncertainty with weekend model solutions continue with the GFS
abandoning the earlier solution of retrograding the mid-Atlantic
coast low over the southeast, while the ECMWF bombs out the low
and drops it over the South Atlantic Bight before lifting it
northward. Regardless of the differing solutions, have opted to
leave the current forecast in place, with the reasonable overall
trends consistent with neighbor views. Otherwise, have only made
minor adjustments to Day 7 into Day 8 and the occasional grid
here and there. Previous forecast discussion follows.

31

.PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/
The extended forecast starts off with the upper level longwave
trough and associated wave sitting right over GA. This trough sets
up moist southerly flow keeping abundant low level moisture across
the area through Thu night/Fri morning. This will keep shower and
thunderstorm chances up through the end of the work week.
Instabilities through the week are very diurnal in nature and stay
fairly moderate so not expecting any major severe outbreaks...but
could see an isolated severe to strong storm or two each day
through Friday. By Friday night/Saturday...the ECMWF stays fairly
consistent in showing the longwave trough digging along the east
coast...helping to usher in drier air from the eastern Great Lake
states. The GFS shows the same longwave trough doing the same
thing but it wants to develop and upper level low over the central
great lake states that gets pulled southward Friday. This low
becomes centered over the Carolinas Sat...then moves into into GA
Sun. These are two very different outcomes so for now am leaning
towards the ECMWF because it has been more consistent. Will need
to watch further model updates to try and get a better handle on
this situation before making any changes in the forecast.

01

AVIATION...
18Z Update...
Convection will continue to increase through the afternoon with
most sites seeing thunder at some point in the afternoon.
Convection will diminish tonight but not completely. There could
be isolated shra/tsra throughout the night...mainly focused across
extreme north GA. Expect widespread convection to develop by
Wednesday afternoon. Winds will remain southwest to west through
the forecast with cigs remaining vfr.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  90  73  95 /  50  60  60  30
Atlanta         73  88  74  93 /  50  60  60  30
Blairsville     69  87  68  88 /  50  70  70  30
Cartersville    72  88  73  93 /  50  70  70  30
Columbus        75  89  75  93 /  50  60  60  40
Gainesville     72  89  72  92 /  50  70  70  30
Macon           74  92  75  93 /  50  60  60  40
Rome            73  89  73  95 /  60  70  70  30
Peachtree City  72  89  73  93 /  50  60  60  30
Vidalia         76  93  75  92 /  40  60  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT TUE JUN 14 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
251 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING
ACROSS NORTH AND CENTRAL GEORGIA.

.WEATHER HAZARDS EXPECTED...
SCATTERED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINFALL. STRONG TO SEVERE STORMS COULD PRODUCE DIME SIZE HAIL OR
LARGER AND GUSTS OF 40 TO 60 MPH. SCATTERED THUNDERSTORMS ARE
EXPECTED THROUGH 10 PM WHEN THE LOSS OF DAYTIME HEATING WILL ALLOW
THE STORM THREAT TO DIMINISH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY. SOME STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 14, 3:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT TUE JUN 14 2016

GAZ033-044-045-142000-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-
331 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...NORTH
FULTON AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 400 PM EDT...

AT 331 PM EDT...A STRONG THUNDERSTORM WAS OVER ATLANTA...MOVING NORTH
AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND DANGEROUS CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...EAST POINT...FOREST PARK...COLLEGE
PARK...HAPEVILLE... AVONDALE ESTATES...MIDTOWN...CANDLER-
MCAFEE...GRANT PARK-ZOO ATLANTA... BELVEDERE PARK...DRUID
HILLS...TURNER FIELD...LAKEWOOD PARK...SWEET AUBURN...GRESHAM
PARK...EAST LAKE...ATLANTIC STATION...KIRKWOOD AND WEST END.

LAT...LON 3382 8448 3377 8427 3365 8421 3364 8423
      3363 8423 3363 8424 3365 8425 3365 8428
      3364 8428 3365 8444 3364 8445 3365 8446
      3362 8446 3363 8453 3373 8457
TIME...MOT...LOC 1931Z 167DEG 11KT 3374 8444
Special weather statement, Jun 14, 3:37 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT TUE JUN 14 2016

GAZ047-049-142015-
MORGAN GA-WALTON GA-
337 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN AND
SOUTHEASTERN WALTON COUNTIES UNTIL 415 PM EDT...

AT 337 PM EDT...A STRONG THUNDERSTORM WAS OVER RUTLEDGE...OR 8 MILES
WEST OF MADISON...MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS 40 TO 50 MPH...UP TO PENNY SIZED HAIL...FREQUENT
           LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...SOCIAL CIRCLE...RUTLEDGE AND HARD LABOR CREEK STATE PARK.

LAT...LON 3350 8365 3353 8368 3357 8368 3358 8369
      3360 8368 3361 8370 3362 8369 3364 8372
      3375 8356 3361 8342
TIME...MOT...LOC 1937Z 245DEG 16KT 3359 8362
Local storm report, Jun 14, 4:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     3 SSW DALTON            34.13N  83.19W
06/14/2016                   MADISON            GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN SOUTH PART OF DALTON. ONE ON
            STRUCTURE ON LIBERTY DR

&&

EVENT NUMBER FFC1600332

SNELSON
Local storm report, Jun 14, 4:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     3 SSW DALTON            34.74N  84.99W
06/14/2016                   WHITFIELD          GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN SOUTH PART OF DALTON. ONE ON
            STRUCTURE ON LIBERTY DR

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER FFC1600332

SNELSON
Local storm report, Jun 14, 4:17 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     ROGERS HEIGHTS          33.56N  83.92W
06/14/2016                   NEWTON             GA   PUBLIC

            IN ADDITION TO QUARTER SIZE HAIL... 2 TREES BLOWN DOWN
            IN BACKYARD ALONG HEATON RD

0310 PM     HAIL             ROGERS HEIGHTS          33.56N  83.91W
06/14/2016  E1.00 INCH       NEWTON             GA   PUBLIC

            QUARTER SIZE HAIL NEAR HEATON RD

&&

EVENT NUMBER FFC1600333 FFC1600334

SNELSON
Special weather statement, Jun 14, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 14 2016

GAZ012-142045-
GORDON GA-
417 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 445
PM EDT...

AT 417 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF CALHOUN...
MOVING NORTHEAST AT 10 MPH.

  HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAIRMOUNT...RANGER...REDBUD...SONORAVILLE...OAKMAN AND AUDUBON.

LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
      3458 8468 3458 8465 3448 8466 3446 8465
      3441 8468 3441 8473 3440 8473 3440 8490
      3461 8481 3461 8475 3462 8474
TIME...MOT...LOC 2017Z 217DEG 8KT 3446 8480

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 13, 10:25 PM EDTSpecial Weather StatementFFCSumter35 min
Jun 13, 10:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Jun 14, 12:13 PM EDTSpecial Weather StatementFFCTaylor32 min
Jun 14, 12:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 12:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 14, 12:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Jun 14, 1:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 14, 1:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 14, 1:14 PM EDTSpecial Weather StatementFFCDade31 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCSpalding33 min
Jun 14, 1:33 PM EDTSpecial Weather StatementFFCWalker27 min
Jun 14, 1:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 14, 1:49 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jun 14, 1:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 14, 1:55 PM EDTSpecial Weather StatementFFCGlascock35 min
Jun 14, 1:59 PM EDTSpecial Weather StatementFFCCobb46 min
Jun 14, 2:03 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 14, 2:09 PM EDTSpecial Weather StatementFFCWhitfield36 min
Jun 14, 2:10 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe37 min
Jun 14, 2:17 PM EDTSpecial Weather StatementFFCDade28 min
Jun 14, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Jun 14, 2:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 14, 2:34 PM EDTSpecial Weather StatementFFCFulton26 min
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton40 min
Jun 14, 2:45 PM EDTSpecial Weather StatementFFCClarke30 min
Jun 14, 2:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton32 min
Jun 14, 3:00 PM EDTSevere Thunderstorm WarningFFCNewton45 min
Jun 14, 3:13 PM EDTSpecial Weather StatementFFCRockdale32 min
Jun 14, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Jun 14, 3:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 14, 3:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 14, 3:37 PM EDTSpecial Weather StatementFFCMorgan38 min
Jun 14, 4:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 14, 4:51 PM EDTSpecial Weather StatementFFCGilmer24 min
Jun 14, 4:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningFFCWhite34 min
Jun 14, 5:04 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jun 14, 5:07 PM EDTSevere Thunderstorm WarningFFCBartow19 min
Jun 14, 5:15 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Jun 14, 6:25 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.